# SDR 2008FA0000470

- Difficulty date: July 1, 2008
- Submitted: July 21, 2008
- Operation: General aviation
- Aircraft: N122AV
- Make and model: Gulstm 690A
- Aircraft serial: 11235
- Engine: Garrtt TPE33112UHR
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Clevis
- Part number: ED12758
- Condition: Broken
- Location: Rt Mlg Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN FLYING IN TO LAND, LANDING GEAR WAS SELECTED DOWN, RT MLG CAME DOWN ABOUT A FOOT AND STOPPED ON (2) ATTEMPTS, UPON (3RD) ATTEMPT GEAR CAME DOWN AND INDICATED LOCKED.  AC WAS BROUGHT INTO OUR SHOP AND WHEN THE RT MLG WAS INSPECTED, IT WAS FOUND THAT CLEVIS ASSY FROM UPPER STRUT HSG TO MAIN ACTUATOR HAD BROKEN IN (2) PIECES, (1) PART STILL ATTACHED TO ACTUATOR AND THE OTHER WAS STILL IN THE UPPER STRUT ASSY. AN OEM SL REQUIRING THAT THE CLEVIS BE REMOVED EA 500 HR AND INSPECTED BY A LEVEL II INSPECTOR.  THIS CLEVIS HAD 274 HR ON IT SINCE THAT INSPECTION, WHERE IT WAS FOUND AIRWORTHY.  ON THESE AC THERE IS A MAIN ACTUATOR AND AN AUXILLIARY ONE WITH ITS OWN CLEVIS MOUNTING ALSO.  LANDING GEAR CAME DOWN AND LOCKED BECAUSE OF AUXILLIARY ACTUATOR.  THE RT MLG ACTUATOR HAD BEEN RESEALED IN 2004.  IT FELT STIFF UPON INSPECTION AND WAS RESEALED BY THIS SHOP, THEN THE MOTION OF THE ACTUATOR FELT OK.  (K)
